# SDR AU960933

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW16740
- Condition: Broken
- Location: R Engine Cyl Exh
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO3 CYLINDER EXHAUST VALVE BROKEN - DAMAGE TO PISTON AND  CYLINDER BORE - SUSPECT CAUSED BY OPERATING ENGINE AT CONTINUOUS HIGH TEMPERATURES WITH LEAN MIXTURES
